# SDR SWIA201335246

- Difficulty date: October 27, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 29,903 hours, 25,317 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

621 BULKHEAD SPLICE WEB AT BL 0.00 WL 139.50-137.50 CRACK INDICATION NOTED.  C-CHECK REPAIRED 621 BULKHEAD SPLICE WEB AT BL 0.00, WL 139.50-137.50 IAW REO.
